# SDR CALA9801575

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN SUPPORT BRACKET FOR LT WING NR 1 LEADING EDGE FLAP ACTUATOR.  A NEW BRACKET WAS INSTALLED IAW SRM 51-10-1 AND 51-30-2.
